We consider the Yamabe-type problem on an n-dimensional compact Riemannian manifold with boundary. We build solutions which blow up at a point of the boundary. The blowing-up behavior is ruled by the boundary mean curvature.

On Yamabe-type problems on Riemannian manifolds with boundary / Ghimenti, Marco; Micheletti, Anna Maria; Pistoia, Angela. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - 284:1(2016), pp. 79-102. [10.2140/pjm.2016.284.79]

On Yamabe-type problems on Riemannian manifolds with boundary

PISTOIA, Angela
2016

Abstract

We consider the Yamabe-type problem on an n-dimensional compact Riemannian manifold with boundary. We build solutions which blow up at a point of the boundary. The blowing-up behavior is ruled by the boundary mean curvature.
File allegati a questo prodotto
File Dimensione Formato  
ghimipi-pjm2016.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 382.26 kB
Formato Adobe PDF
382.26 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/923578
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 9
social impact